# SDR CA120807002

- Difficulty date: August 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Engine: Ge CF3410E5A1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 900023402PR
- Condition: Failed
- Location: Mlg
- Part time: 11,454 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON ARRIVAL RAMP CREW ADVISED THAT THEY SAW PARTS FALL  OFF AS ACFT WAS PULLING INTO GATE 24A.  RIGHT OTBD TIRE  BRAKE NR 4 SUPPORT BRACKET.  FOUND 3 PIECES ON RAMP.  FIXED.  NR 4 BRAKE ASSY REPLACED IAW AMM 32-49-11.  REMOVED PN 90002340-2PR, SN AUG07-0817, POSITION 004, MFG: ACFT BRAKING SYSTEMS.
